Bulletin of the American Mathematical Society

The approach of solutions of nonlinear diffusion equations to travelling wave solutions

Paul C. Fife and J. B. McLeod

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1076-1078.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537414

Mathematical Reviews number (MathSciNet)
MR0380111

Zentralblatt MATH identifier
0318.35046

Subjects
Primary: 35K15: Initial value problems for second-order parabolic equations

Citation

Fife, Paul C.; McLeod, J. B. The approach of solutions of nonlinear diffusion equations to travelling wave solutions. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1076--1078. https://projecteuclid.org/euclid.bams/1183537414


Export citation

References

  • 1. D. G. Aronson and H. F. Weinberger, Nonlinear diffusion in population genetics, combustion, and nerve propagation, Proc. Tulane Program in Partial Differential Equations, Lecture Notes in Math. No. 446, Springer-Verlag, New York, 1975 (to appear).